Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Got some intimate itching after a trip, what will cure this ?

Hi, I m a 27 years girl, after a stressful trip I came home nearly two weeks ago with some red itching spots on both thighs and an intimate itching most by night. For the spots I used e43 anti itching and seem it work, I still have some shadows and itching but it s getting better. But what about the intimate itching? I had few month ago a spot on the vulva that solves by itself but somethime it itches...what can it be? Now I think my vulva is a bit inflates, and it itches the most by night
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Causes of Vaginal Itching

Bacterial Vaginosis
Chlamydia In Women
Genital Herpes In Women
Genital Warts (HPV)
Gonorrhea In Women
Sexually Transmitted Diseases in Women (STDs)
Yeast Infection
treatment options based on the cause are,,,
Antibiotics for bacterial vaginal infections, including sexually transmitted diseases
Antifungal drugs for yeast infections
Benzodiazepines or antihistamines for nighttime relief
Ointments containing hormones
Steroid creams or lotions to reduce inflammation,.

Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor